# SDR 2WAA20170206001

- Difficulty date: February 5, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug MD 83
- Aircraft serial: 53052
- Aircraft time: 54,217 hours, 36,393 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH, AFTER SELECTING FLAPS 11, THE AIRCRAFT WENT INTO A FLAP ASYMMETRIC CONDITION.  EXTENDED THE DOWNWIND LEG WHILE REVIEWING THE QRH. A SLAT ONLY LANDING WAS EXECUTED WITH NO FURTHER ISSUES.
